# SDR HNAA2012031900702

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 42,845 hours, 49,955 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYD NR 2 SYS ISOLATION VALVE,  CAUTION LIGHT ILLUMINATED, HAD TO PERFORM ALTERNATE EXTENSION OF GEAR.  HYD PRESSURE APPEARED NORMAL.  INSPECTED AND FOUND NR 2 QTY AT 1 QT.  INSTALLED TEMP FLEX LINE FROM RESERVOIR TO TEE FITTING.  OPS AND LEAKED CHECKED GOOD.
